On Two-Weight Norm Inequalities for Positive Dyadic Operators

Show full item record



Permalink

http://hdl.handle.net/10138/333514

Citation

Hänninen , T S & Verbitsky , I E 2021 , ' On Two-Weight Norm Inequalities for Positive Dyadic Operators ' , Potential Analysis , vol. 55 , no. 2 , pp. 229–249 . https://doi.org/10.1007/s11118-020-09855-3

Title: On Two-Weight Norm Inequalities for Positive Dyadic Operators
Author: Hänninen, Timo S.; Verbitsky, Igor E.
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2021-08
Language: eng
Number of pages: 21
Belongs to series: Potential Analysis
ISSN: 0926-2601
URI: http://hdl.handle.net/10138/333514
Subject: Two-weight norm inequalities
Positive dyadic operators
Maximal operators
Riesz potentials
Wolff potentials
Discrete Littlewood-Paley spaces
L-P
TRACE INEQUALITIES
FACTORIZATION
POTENTIALS
THEOREM
BOUNDS
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
H_nninen_Verbit ... ightNormInequalitiesFo.pdf 347.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record